RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 556–564 (Mi de9366)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

A regularized trace of a bounded perturbation of an operator with a trace-class resolvent

V. A. Sadovnichii, V. E. Podolskii

Lomonosov Moscow State University

Full text: PDF file (1504 kB)

English version:
Differential Equations, 1999, 35:4, 557–566

Bibliographic databases:
UDC: 517.984.5
Received: 23.12.1998

Citation: V. A. Sadovnichii, V. E. Podolskii, “A regularized trace of a bounded perturbation of an operator with a trace-class resolvent”, Differ. Uravn., 35:4 (1999), 556–564; Differ. Equ., 35:4 (1999), 557–566

Citation in format AMSBIB
\Bibitem{SadPod99}
\by V.~A.~Sadovnichii, V.~E.~Podolskii
\paper A regularized trace of a bounded perturbation of an operator with a trace-class resolvent
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 556--564
\mathnet{http://mi.mathnet.ru/de9366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719772}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 557--566


Linking options:
  • http://mi.mathnet.ru/eng/de9366
  • http://mi.mathnet.ru/eng/de/v35/i4/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators with relatively compact perturbations”, Sb. Math., 193:2 (2002), 279–302  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Sadovnichii, V. E. Podolskii, “Regularized traces of discrete operators”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S161–S177  mathnet  crossref  mathscinet  zmath  elib
    3. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. I. Sedov, “Ob obratnoi zadache spektralnogo analiza”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 7, 91–99  mathnet
    5. A. I. Sedov, “O vychislenii sobstvennykh chisel i funktsii diskretnogo operatora s yadernoi rezolventoi, vozmuschennogo ogranichennym”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 29:1 (2019), 16–23  mathnet  crossref  elib
  • Number of views:
    This page:68
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019